Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Lake Charles, LA

January 2, 20176 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jan 2, 2017, 11:59 AM CST for 6 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2017, 11:59 AM CST (17:59 UTC)
Expired
Jan 2, 2017, 4:00 PM CST
In force
4 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA

The radar

The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2537 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WGUS54 KLCH 021759
FFWLCH
LAC001-009-039-053-079-097-022200-
/O.NEW.KLCH.FF.W.0001.170102T1759Z-170102T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1159 AM CST MON JAN 2 2017

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Northeastern Jefferson Davis Parish in southwestern Louisiana...
  Southeastern Rapides Parish in central Louisiana...
  Evangeline Parish in central Louisiana...
  Northwestern St. Landry Parish in central Louisiana...
  Avoyelles Parish in central Louisiana...
  Northwestern Acadia Parish in southwestern Louisiana...

* Until 400 PM CST

* At 1158 AM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Opelousas, Eunice, Ville Platte, Marksville, Bunkie, Mamou, Basile,
  Moreauville, Cheneyville, Morrow, Bordelonville, Effie, Cottonport,
  Pine Prairie, Mansura, Hessmer, Chataignier, Evergreen,
  Plaucheville and Prairie Ronde.

Additional rainfall amounts of one to three inches are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218

$$

Brazzell
2 follow-up statements
501 
WGUS74 KLCH 022012
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
212 PM CST MON JAN 2 2017

LAC001-009-039-053-079-097-022200-
/O.CON.KLCH.FF.W.0001.000000T0000Z-170102T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson Davis LA-Rapides LA-Evangeline LA-St. Landry LA-
Avoyelles LA-Acadia LA-
212 PM CST MON JAN 2 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
NORTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN RAPIDES...EVANGELINE...
NORTHWESTERN ST. LANDRY...AVOYELLES AND NORTHWESTERN ACADIA
PARISHES...

At 211 PM CST, Doppler radar indicated that heavy rain has come to
an end across the warned area. Up to three inches of rain have
already fallen. Flooding is likely ongoing.

Some locations that will experience flooding include...
Opelousas, Eunice, Ville Platte, Marksville, Bunkie, Mamou, Basile,
Moreauville, Cheneyville, Morrow, Bordelonville, Effie, Cottonport,
Pine Prairie, Mansura, Hessmer, Chataignier, Evergreen, Plaucheville
and Prairie Ronde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218

$$
161 
WGUS74 KLCH 022142
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
342 PM CST MON JAN 2 2017

LAC001-009-039-053-079-097-022152-
/O.CAN.KLCH.FF.W.0001.000000T0000Z-170102T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson Davis LA-Rapides LA-Evangeline LA-St. Landry LA-
Avoyelles LA-Acadia LA-
342 PM CST MON JAN 2 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN JEFFERSON DAVIS...
SOUTHEASTERN RAPIDES...EVANGELINE...NORTHWESTERN ST. LANDRY...
AVOYELLES AND NORTHWESTERN ACADIA PARISHES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 2, 9:19 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 2, 9:19 AM CST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
919 AM CST Mon Jan 2 2017

.UPDATE...
Will continue to be monitoring line of storms as it moves
through the forecast area today. Line of strong to possibly severe
storms is moving through SE Texas. Good marine layer has been
noted on 12Z LCH sounding with elevated showers and isolated
storms ahead of the line. Forecast is generally on track for this
line to move through southwest and south central Louisiana through
the afternoon. For now..no substantial changes to forecasts
although will be frequently adjusting POPs and hazards as line of
storms moves through the area.

&&

.DISCUSSION...

Short Term...Today through Wednesday...

The main weather story will thunderstorm activity late this
morning through this afternoon. Convection that developed in the
warm sector has exited the CWA and additional activity has yet to
develop this morning. Further west, IR satellite imagery shows
thunderstorms have developed along and behind the cold front
located over central TX. This cold front will be the primary
forcing mechanism for convection today. Ahead of the front,
surface dewpoints in the upper 60s to low 70s and surface
temperatures will result in a moderately unstable atmosphere. This
instability combined with bulk shear of 40-50 knots across the
region will be supportive of severe thunderstorms. The Storm
Prediction Center has included the majority of the CWA in a Slight
Risk for severe weather. The potential for severe thunderstorms
appears most likely from SW LA into CENLA which SPC has
highlighted with an Enhanced Risk. While the primary risk from
these storms will be damaging winds, there is also the potential
for large hail and tornadoes this afternoon.

With regards to the timing of these thunderstorms, the cold front
is currently forecast to enter SE TX by early to mid morning.
The thunderstorms are expected to reach the western tier of
parishes by mid morning and Acadiana by early afternoon. Thunderstorm
activity is expected to be east of the area by Monday evening,
with west winds behind the front ushering drier air into the
region. Finally rid of the marine airmass that has been in place,
cooler temperatures are expected Monday night with still warm but
lower readings Tuesday afternoon.

Long Term...Wednesday through Monday...

Model guidance develops a broad, longwave trough across a
majority of the CONUS during the later half of the forecast
period. In addition, a cutoff low is forecast to be located off of
the Pacific Coast. Unfortunately, there is no consensus among the
model guidance with regard to the evolution of this cutoff low
becoming reintegrated with the main trough. For now, continued
with a blended guidance approach and small PoPs Thursday night
through Sunday based on EPS/GEFS rainfall probabilities.

MARINE...
AREAS OF DENSE FOG WILL CONTINUE OVER THE COASTAL LAKES AND BAYS
THROUGH MID MORNING AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM
THE WEST. MOST OF THE DENSE FOG SHOULD DISSIPATE BY MID MORNING
AS SOUTHERLY WINDS INCREASE AHEAD OF THE FRONT. THUNDERSTORMS ARE
EXPECTED TO ACCOMPANY THE FRONT, SOME OF WHICH COULD BE SEVERE
WITH STRONG WINDS. THE FRONT IS FORECAST TO MOVE QUICKLY THROUGH
THE COASTAL WATERS AND EXIT THE REGION BY THIS EVENING. BEHIND THE
FRONT, DRIER CONDITIONS AND WEST WINDS WILL PREVAIL THROUGH
TUESDAY. AN AREA OF HIGH PRESSURE IS THEN FORECAST TO BUILD SOUTH
OVER THE COASTAL WATERS RESULTING IN PREDOMINATELY NORTHERLY FLOW
THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  51  73  49 /  90  10   0   0
LCH  74  54  73  51 /  90   0   0   0
LFT  77  55  75  52 / 100  10   0   0
BPT  77  53  74  49 /  90   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 6 PM CST this evening for LAZ033-042>045-
     052>055-074.

TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ450-452-
     455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION until 6 PM CST this evening for
     GMZ430-432-435.

&&

PUBLIC...04
Hazardous weather outlook, Jan 2, 5:26 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
526 AM CST MON JAN 2 2017

LAZ027>033-041>045-052>055-073-074-031130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-
526 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND
WEST CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
MORNING THROUGH EARLY THIS AFTERNOON ACROSS SOUTHWEST LOUISIANA
INTO ACADIANA. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND
FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE
POSSIBLE WITH THESE THUNDERSTORMS.

ADDITIONALLY...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS. THIS COULD
LEAD TO FLASH FLOODING...PARTICULARLY ACROSS PORTIONS OF ACADIANA
WHICH HAVE SEEN THREE TO FIVE INCHES OF RAIN OVER THE PAST TWO
DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE LATER TODAY.

GMZ430-432-435-450-452-455-470-472-475-031130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
526 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG WILL BE POSSIBLE THROUGH MID MORNING AHEAD OF
AN APPROACHING COLD FRONT. IN ADDITION SOUTHWESTERLY WINDS WILL
INCREASE TO 20 TO 25 KNOTS RESULTING IN ELEVATED SEAS OF 3 TO 5
FEET OUT TO 20 NM AND 5 TO 8 FEET BEYOND 20 NM.

THE PASSAGE OF THE COLD FRONT WILL BRING THE POTENTIAL FOR STRONG
TO SEVERE STORMS THROUGHOUT THE DAY. FREQUENT LIGHTNING...STRONG
WINDS...WATERSPOUTS...AND HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE LATER TODAY.

TXZ180-201-215-216-259>262-031130-
TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-
SOUTHERN JASPER-SOUTHERN NEWTON-
526 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS
AFTERNOON. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND
FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE
POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE LATER TODAY.

In the hours before

Special weather statement, Jan 2, 10:47 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1047 AM CST MON JAN 2 2017

LAZ041>043-073-074-TXZ215-216-021730-
Jefferson Davis LA-West Cameron LA-East Cameron LA-Acadia LA-
Calcasieu LA-Jefferson TX-Orange TX-
1047 AM CST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...JEFFERSON
DAVIS...CALCASIEU AND NORTHWESTERN ACADIA PARISHES...SOUTHEASTERN
ORANGE AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 1130 AM CST...

At 1047 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Topsy to 6 miles west of Sabine Pass to 14
miles south of High Island. Movement was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lake Charles, Port Arthur, Sulphur, Orange, Nederland, Groves, Port
Neches, Eunice, Bridge City, Cameron, Westlake, West Orange, Welsh,
Vinton, Iowa, Elton, Fenton, Moss Bluff, Lake Charles Regional
Airport and Central Gardens.

A tornado watch remains in effect until 200 PM CST for central and
southwestern Louisiana...and southeastern Texas.

LAT...LON 2984 9424 3044 9339 3040 9339 3044 9278
      3049 9277 3048 9241 2978 9327 2980 9334
      2978 9335 2975 9368 2969 9383 2980 9391
      2985 9379 2997 9376 3000 9379 2999 9386
      2981 9395 2968 9385 2967 9405 2956 9435
TIME...MOT...LOC 1647Z 308DEG 23KT 3040 9308 2974 9401 2938 9431

13
Local storm report, Jan 2, 10:53 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1053 AM CST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     5 NW ORETTA             30.58N 93.50W
01/02/2017                   BEAUREGARD         LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREES DOWN ON HWY 27 NORTHWEST OF
            ORETTA.

&&

MOGGED
Special weather statement, Jan 2, 11:31 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1131 AM CST MON JAN 2 2017

LAZ041>043-052-073-074-021830-
Jefferson Davis LA-West Cameron LA-East Cameron LA-Acadia LA-
Calcasieu LA-Vermilion LA-
1131 AM CST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...NORTHWESTERN
VERMILION...SOUTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN CALCASIEU AND
SOUTHWESTERN ACADIA PARISHES UNTIL 1230 PM CST...

At 1131 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Iota to Holly Beach.
Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jennings, Cameron, Welsh, Lake Arthur, Gueydan, Mermentau, Johnsons
Bayou, Lacassine National Wildlife Refuge, Hayes, Grand Chenier,
Klondike, Morse, Riceville, Gibbstown, Thornwell, Holmwood, Hacketts
Corner, Lowry, Sweet Lake and Holly Beach.

A tornado watch remains in effect until 200 PM CST for southwestern
Louisiana.

LAT...LON 2977 9319 2976 9334 2979 9332 2980 9335
      2976 9335 2974 9376 2999 9334 2987 9335
      2988 9339 2986 9344 2981 9336 2984 9332
      2985 9325 2990 9323 3003 9327 3027 9286
      3012 9233 2965 9282
TIME...MOT...LOC 1731Z 272DEG 32KT 3037 9262 2977 9348

13
Local storm report, Jan 2, 11:36 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     RAGLEY                  30.51N 93.23W
01/02/2017                   BEAUREGARD         LA   BROADCAST MEDIA

            LOCAL TELEVISION STATION DISPLAYED SEVERAL POWER POLES
            DOWN AND SHED DESTROYED ON HWY 171.

&&

MOGGED
Local storm report, Jan 2, 11:40 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1140 AM CST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     2 E OBERLIN             30.62N 92.73W
01/02/2017                   ALLEN              LA   BROADCAST MEDIA

            LOCAL TELEVISION STATION REPORTS TREE DOWN ACROSS HWY 26.

&&

MOGGED
Local storm report, Jan 2, 11:58 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 AM CST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     TSTM WND DMG     REEVES                  30.52N 93.04W
01/02/2017                   ALLEN              LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND BUILDING DAMAGE ACROSS TOWN.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 6:20 PM CSTMarine Dense Fog AdvisoryLCH15 hr
Jan 2, 1:56 AM CSTSpecial Weather StatementLCHBeauregard34 min
Jan 2, 1:59 AM CSTSpecial Weather StatementLCHAvoyelles31 min
Jan 2, 2:03 AM CSTSpecial Weather StatementLCHEvangeline42 min
Jan 2, 3:32 AM CSTSpecial Weather StatementLCHVernon43 min
Jan 2, 9:11 AM CSTSevere Thunderstorm WarningLCHVernon64 min
Jan 2, 9:46 AM CSTSevere Thunderstorm WarningLCHBeauregard, Vernon59 min
Jan 2, 9:57 AM CSTSevere Thunderstorm WarningLCHCalcasieu, Cameron48 min
Jan 2, 10:10 AM CSTTornado WarningLCHVernon19 min
Jan 2, 10:32 AM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Rapides and 1 more58 min
Jan 2, 10:37 AM CSTSpecial Marine WarningLCH53 min
Jan 2, 10:47 AM CSTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis43 min
Jan 2, 11:19 AM CSTAreal Flood AdvisoryLCHAcadia, Evangeline, Jefferson Davis, Saint Landry3 hr
Jan 2, 11:27 AM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides and 1 more63 min
Jan 2, 11:31 AM CSTSpecial Weather StatementLCHCameron59 min
Jan 2, 11:32 AM CSTSpecial Marine WarningLCH58 min
Jan 2, 12:26 PM CSTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin34 min
Jan 2, 12:28 PM CSTSpecial Weather StatementLCHAcadia, Lafayette, Vermilion47 min
Jan 2, 12:49 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin3 hr
Jan 2, 1:28 PM CSTSpecial Weather StatementLCHSaint Martin, St. Mary47 min
Jan 2, 2:42 PM CSTSpecial Weather StatementLCHSaint Martin, St. Mary63 min

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.